# SDR USAA960364

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Cap
- Condition: Corrosion
- Location: Bs 344
- Part time: 34,606 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND CORROSION AT 2 NUT PLATE HOLES T-CAP, STATION 344 LBL 12 TO RBL 12.  REPLACED T-CAPS, REPAIRED PER TR 53-10-13.  CORROSION TASK NR C53-107-01, CORROSION LEVEL 2.  (M)
